Jump to content

JustMe29

Member Since 08 Oct 2013
Offline Last Active May 06 2014 11:39 PM

Posts I've Made

In Topic: I'm About To Give Up...over This S***!

06 May 2014 - 11:41 PM

Well, I'm done with Accutane!

 

Actually I've been done for a couple weeks now, and I can honestly say that I'm clear. I have no pimples, no blackeads, and no issues with acne in general. The only thing that's annoying is my skin. It's still dry, and sometimes I'll get a rash or even red bumps that look like little bug bites, but aren't pimples. It's itchy, but I just put Aquaphor over it, and it goes away. 

 

I heard that your skin gets even better post-Accutane, so I'm still waiting for that. There's some discoloration of my skin, and even some marks on my back from those pesky pimples. My neck is virtually clear, however, sometimes there will be some discoloration of skin. Hopefully my skin will go back to normal in time for summer, which is right around the corner. As for my acne, GONE!

 

I really recommend Accutane. It might sound scary (for women especially), but it truly saved my life. I had ZERO confidence, and I'm slowly gaining my confidence back. MY acne gave me anxiety and nervousness, and now that's my new obstacle to face because now I suffer from anxiety because of what my acne put me through. I'm hoping that that will soon fade away like my acne did. Anyway, if you've run out of options. Go with Accutane. You won't regret it!


In Topic: I'm About To Give Up...over This S***!

20 January 2014 - 06:21 PM

I really would like you to keep us updated, as I am also considering Accutane for my back ance. I'm also a junior in high school, feeling as though my bacne is holding me back from enjoying being a teenager. I'm athletic and eat very well. I go to a dermatologist but honestly I feel like she is no help. I was on proavtic before I was sent to see her and had no facial acne after a year of the proactive. I was put on an array on medicines and creams, none of which have worked, and only worsened the acne on my face. I'm desperate and seriously considering Accutane because it seems to be my last option.

 

Well I just finished my 3rd month, and onto the 4th! It's been a bit rocky, honestly. The latter half of my 3rd month has been really odd. I started breaking out a little on one side of my neck, however the other side is pretty much clear. My back has been clearing, and the back of my neck has like one pimple.

 

Anyway, during the last week or two of my 3rd month, I started to get flaky skin around my mouth, and on a little patch on my neck. I just moisturized my face more, and I put CeraVe on the little patch on my neck. This was 5 days ago. Now on Friday the 17th, my neck patch was getting a little more red. When I got home, I saw that my neck looked red on the bottom. Kind of like a straight line that connected to the patch. Naturally, I put Amlactin on it (big mistake), as well as CeraVe. Now Amlactin made it burn like hell. I was super uncomfortable, and felt uncomfortable. Later that night, I got out of the shower and BAM it was so red. I then put more Amlactin on hoping it would not be so dry anymore. neutral.gif  Well...that didn't work. I woke up the next morning with a huge red mark on my neck, and it looked as if I was burned. All day I moisterized it, but nothing. I woke up today, and it simmered down, but my skin is very frail so you can see a huge difference in pigmentation.

 

Luckily, today was my dermatologist check-up/appointment. She saw it and said it was a rash, or maybe even eczema!! My skin is a piece of work. Seriously if it isn't one thing it's another! Anyway, she gave me cream for it, and said it should go away in a couple days. Of course those couple days are school days. I already hate school enough, so this week will be hell wacko.png

 

But she did say that March would be my final month. Right in time for my birthday in April. To be honest, I don't feel like I'm ready to come off of Accutane. My skin doesn't look "complete" if that makes sense. It has helped a lot, but I just hope February really kicks my acne's ass! 

 

Regardless, take Accutane. It's worth it, and you will see changes for sure. smile.png


In Topic: I'm About To Give Up...over This S***!

13 December 2013 - 11:26 PM

Alright it's been two months. And I'm surprised. I think I dodged the IB because my skin hasn't gotten worse. In fact it's gotten better. My back is clearing up, however my shoulders/shoulder blades are red and bumpy but the rest of my back is CLEAR! The bottom of my neck/upper back is still ugly, but it's gotten better I suppose. Problem is, I'm noticing scarring which terrifies me because the last thing I want is acne free skin, but be left with never ending reminders of acne. But I'll worry about that later.

I take 40 mg twice a day on Monday, Wednesday, and Friday. All the other days I just take one 40 mg. my blackheads were completely gone, but I think I have big pores on my nose because more stuff keep coming out. My neck is clearer. It's just that when one pimple comes to a head it looks so nasty. Nothing worse than whiteheads. Yuck.

My chest is fine. Some red flat dots. Probably scarring? I don't know. However, my arms have have some dry patches...like as rough as sandpaper. I just keep moisturizing but I know that it'll pass after I finish Accutane, so I don't care. Plus take not very visible. But, my hand has tiny red dry dots. It's weird, but it goes away. I have little dry patches all over, but they're small, so I don't worry. Oh and chapped lips. Well, with this weather it's difficult, but my lips haven't cracked, or bled. It's just a little dry. So I just put Aquaphora and it's all good :)

To be honest, I'm surprised I've been able to take 2 showers a day. Thought I would've been as dry as the desert by now lol.

2 months down!!

In Topic: Accutane - Advice

13 December 2013 - 11:04 PM

Well I'm 16, and I've been on Accutane for 2 months now. For the first month I took 20 mg twice a day, and now I take 40 mg twice a day. I thought it would be hell, but I've been pretty lucky *knock on wood*. I haven't had IB *knock on wood*, and I haven't really experience too much dryness. Chapped lips are easy to control, however with this current weather it's been difficult, because of all the dry weather.

All in all, it's been good. There's some good days, and some bad days. It's a little random at times, and your blackheads will literally push themselves out. It's interesting to see the process.

Good luck!

In Topic: I'm About To Give Up...over This S***!

10 November 2013 - 12:40 AM

Just a quick update.

I finished my 2 weeks taking one pill/day and I've just taken two throughout the day. But I'll just talk about what happened during these two weeks taking one a day.

Well, side-effects wise, I feel pretty good. No depression/suicidal thoughts, and no IB (knock on wood none of those happen). But I have experience a little dryness. It's mostly around my nose by my nostrils and under my nostrils. I just put extra lotion on that area and I'm fine. Also, my skin seems a little tighter when coming out of the shower, which can be annoying. My lips have been normal/chapped. Kind of in between. Some days it'll be okay and other days it kind of burns, but I put Burt's Bees first and then Aquaphora and it works. But since it looks like I have lip gloss on so during school I use Eos which works.

I noticed I'm staring to get a little dry patch on my forearm so I'm putting Amlactin on it, and Amlacin does wonders for dryness. Too bad it's not non-comeogetic so I can't use it on my face.

Other than that everything's going okay. Oh and I dont have oily skin anymore! My forehead always had oil but now it's normal, but we'll see how this pans out. But so far so good!